# SDR DALA2025061104458

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, AFTER REMOVAL OF RH LEADING EDGE SLAT SEALS, ELONGATION ON FASTENER HOLES AND MISDRILLS ON COUNTERSINKS WERE FOUND ON SLAT 1 AND 5. CORRECTIVE ACTION: RH LEADING EDGE SLAT SEALS, ELONGATION ON FASTENER HOLES AND MISDRILLS ON COUNTERSINKS WERE FOUND ON SLAT 1 AND 5 WAS REPAIRED PER PRI 626407-14 REV.3 AND PER ER/A 626407-14 REV.ORIG SECTION I: PERMANENT REPAIR. (LP 1015351).
